Couldn't find what you looking for?

TRY OUR SEARCH!

Hello! I think I am in sort of a health risk for these days I am facing coumadin rash reaction that have made my skin so reddish and it is itchy and painful . Do you think this could be coumadin rash reaction? In fact I had an heart attack 8 months ago and that is when I got prescribed this anticoagulant and I am very well aware how important it is taking coumadin regarding my condition but I am afraid of possible coumadin side effects such as rash reaction though I have already discussed whole my medical history with my doc- including my high blood pressure condition-before I was prescribed coumadin. Anyway do you think I should retell this over with my doc for I am really very concerned over this coumadin rash reaction? Thanks!

Loading...

Coumadin rash reaction is serious side effect which in fact is not that common at all in using this anticoagulant but you seem to be one of those very rare cases that develops coumadin side effects such as rash reaction and I advice you stop taking it right away and go see your doc immediately for if you are allergic to it than it may provoke some inner bleeding causing serious dizziness accompanied with headache, nausea and prolonged vomiting. Anyway I advice you go see your doc again and let him know about this coumadin rash reaction for I am sure he would substitute your coumadin therapy by some other anticoagulant.
Reply

Loading...

mother has been on coumadin since Oct.2011, got a rash which lead into a infection, ended up with a golf ball open sore in her hip, now in hospital with a drain put in and this all came from this medicine ....was told that today
Reply

Loading...